American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 132 found      Go to page: 1 2 3 4 5

[61] Man Kam Kwong, Hans G. Kaper, Kazuo Akiyama and Angelo B. Mingarelli. Oscillation of linear second-order differential systems . Proc. Amer. Math. Soc. 91 (1984) 85-91. MR 735570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Ju Rang Yan. A note on an oscillation criterion for an equation with damped term . Proc. Amer. Math. Soc. 90 (1984) 277-280. MR 727249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] S. R. Grace and B. S. Lalli. Oscillation theorems for $n$th order nonlinear differential equations with deviating arguments . Proc. Amer. Math. Soc. 90 (1984) 65-70. MR 722416.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Fozi M. Dannan. Sturmian theory and disconjugacy of second order systems . Proc. Amer. Math. Soc. 90 (1984) 563-566. MR 733406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] William F. Trench. Eventual disconjugacy of a linear differential equation . Proc. Amer. Math. Soc. 89 (1983) 461-466. MR 715867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Man Kam Kwong and J. S. W. Wong. Nonoscillation theorems for a second order sublinear ordinary differential equation . Proc. Amer. Math. Soc. 87 (1983) 467-474. MR 684641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] William F. Trench. Systems of differential equations subject to mild integral conditions . Proc. Amer. Math. Soc. 87 (1983) 263-270. MR 681832.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Shair Ahmad. On Sturmian theory for second order systems . Proc. Amer. Math. Soc. 87 (1983) 661-665. MR 687636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Man Kam Kwong and James S. W. Wong. On the oscillation and nonoscillation of second order sublinear equations . Proc. Amer. Math. Soc. 85 (1982) 547-551. MR 660602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Man Kam Kwong. On certain comparison theorems for second order linear oscillation . Proc. Amer. Math. Soc. 84 (1982) 539-542. MR 643745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] James S. W. Wong. Remarks on nonoscillation theorems for a second order nonlinear differential equation . Proc. Amer. Math. Soc. 83 (1981) 541-546. MR 627687.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Andrea Laforgia. A monotonic property for the zeros of ultraspherical polynomials . Proc. Amer. Math. Soc. 83 (1981) 757-758. MR 630050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] William F. Trench. An oscillation condition for differential equations of arbitrary order . Proc. Amer. Math. Soc. 82 (1981) 548-552. MR 614876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Angelo B. Mingarelli. On a conjecture for oscillation of second-order ordinary differential systems . Proc. Amer. Math. Soc. 82 (1981) 593-598. MR 614884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] L. Erbe. Hille-Wintner type comparison theorem for selfadjoint fourth order linear differential equations . Proc. Amer. Math. Soc. 80 (1980) 417-422. MR 580996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Russell A. Johnson. Linear differential equations with interval spectrum . Proc. Amer. Math. Soc. 80 (1980) 90-94. MR 574514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Gary D. Jones. Oscillation properties of $y\sp{n}+py=0$ . Proc. Amer. Math. Soc. 78 (1980) 239-244. MR 550504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Terry Walters. A characterization of positive linear functionals and oscillation criteria for matrix differential equations . Proc. Amer. Math. Soc. 78 (1980) 198-202. MR 550493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] William F. Trench. Interpolating functions associated with second-order differential equations . Proc. Amer. Math. Soc. 78 (1980) 253-258. MR 550507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] G. J. Butler. Hille-Wintner type comparison theorems for second-order ordinary differential equations . Proc. Amer. Math. Soc. 76 (1979) 51-59. MR 534390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] James S. Muldowney. A necessary and sufficient condition for disfocality . Proc. Amer. Math. Soc. 74 (1979) 49-55. MR 521872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Shair Ahmad and C. C. Travis. Oscillation criteria for second-order differential systems . Proc. Amer. Math. Soc. 71 (1978) 247-252. MR 0486792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Steven B. Bank. A general result regarding the growth of solutions of first-order differential equations . Proc. Amer. Math. Soc. 71 (1978) 39-45. MR 0481246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Shair Ahmad and Alan C. Lazer. A new generalization of the Sturm comparison theorem to selfadjoint systems . Proc. Amer. Math. Soc. 68 (1978) 185-188. MR 0470327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Kurt Kreith. Comparison theorems for a class of selfadjoint fourth order differential equations . Proc. Amer. Math. Soc. 67 (1977) 67-73. MR 0492534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Uri Elias. Nonoscillation and eventual disconjugacy . Proc. Amer. Math. Soc. 66 (1977) 269-275. MR 0460791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Shoshana Abramovich. A note on comparison theorems . Proc. Amer. Math. Soc. 65 (1977) 262-264. MR 0460783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] James S. Muldowney. A disconjugacy criterion for linear scalar differential operators . Proc. Amer. Math. Soc. 65 (1977) 93-96. MR 0442367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] W. E. Taylor. Asymptotic behavior of solutions of a fourth order nonlinear differential equation . Proc. Amer. Math. Soc. 65 (1977) 70-72. MR 0445063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Philip Hartman. On nonoscillatory linear differential equations of second order . Proc. Amer. Math. Soc. 64 (1977) 251-259. MR 0463565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 132 found      Go to page: 1 2 3 4 5